Duke Mathematical Journal

Pseudodifferential operators on groups with dilations

Michael Christ, Daryl Geller, Paweł Głowacki, and Larry Polin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 68, Number 1 (1992), 31-65.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077293863

Digital Object Identifier
doi:10.1215/S0012-7094-92-06802-5

Mathematical Reviews number (MathSciNet)
MR1185817

Zentralblatt MATH identifier
0764.35120

Subjects
Primary: 35S05: Pseudodifferential operators
Secondary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx] 58G15

Citation

Christ, Michael; Geller, Daryl; Głowacki, Paweł; Polin, Larry. Pseudodifferential operators on groups with dilations. Duke Math. J. 68 (1992), no. 1, 31--65. doi:10.1215/S0012-7094-92-06802-5. https://projecteuclid.org/euclid.dmj/1077293863


Export citation

References

  • [1] R. Beals and P. Greiner, Calculus on Heisenberg manifolds, Annals of Mathematics Studies, vol. 119, Princeton University Press, Princeton, NJ, 1988.
  • [2] N. Bourbaki, Éléments de mathématique, Fasc. XXIII, Hermann, Paris, 1973, Espaces Vectoriels Topologiques.
  • [3] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289–309.
  • [4] A.-P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901–921.
  • [5] M. Christ, Hilbert transforms along curves. I. Nilpotent groups, Ann. of Math. (2) 122 (1985), no. 3, 575–596.
  • [6] M. Christ, On the regularity of inverses of singular integral operators, Duke Math. J. 57 (1988), no. 2, 459–484.
  • [7] M. Christ, Inversion in some algebras of singular integral operators, Rev. Mat. Iberoamericana 4 (1988), no. 2, 219–225.
  • [8] M. Christ and D. Geller, Singular integral characterizations of Hardy spaces on homogeneous groups, Duke Math. J. 51 (1984), no. 3, 547–598.
  • [9] T. E. Cummins, A pseudodifferential calculus associated to $3$-step nilpotent groups, Comm. Partial Differential Equations 14 (1989), no. 1, 129–171.
  • [10] A. S. Dynin, Pseudodifferential operators on the Heisenberg group, Soviet Math. Dokl. 16 (1975), 1608–1612.
  • [11] E. B. Fabes and N. M. Rivière, Singular intervals with mixed homogeneity, Studia Math. 27 (1966), 19–38.
  • [12] G. B. Folland, Subelliptic estimates and function spaces on nilpotent Lie groups, Ark. Mat. 13 (1975), no. 2, 161–207.
  • [13] G. B. Folland and E. M. Stein, Estimates for the $\bar \partial \sbb$ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429–522.
  • [14] G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Mathematical Notes, vol. 28, Princeton University Press, Princeton, N.J., 1982.
  • [15] D. Geller, Liouville's theorem for homogeneous groups, Comm. Partial Differential Equations 8 (1983), no. 15, 1665–1677.
  • [16] D. Geller, Analytic pseudodifferential operators for the Heisenberg group and local solvability, Mathematical Notes, vol. 37, Princeton University Press, Princeton, NJ, 1990.
  • [17] P. Głowacki, Stable semigroups of measures on the Heisenberg group, Studia Math. 79 (1984), no. 2, 105–138.
  • [18] P. Głowacki, Stable semigroups of measures as commutative approximate identities on nongraded homogeneous groups, Invent. Math. 83 (1986), no. 3, 557–582.
  • [19] P. Głowacki, An inversion problem for singular integral operators on homogeneous groups, Studia Math. 87 (1987), no. 1, 53–69.
  • [20] P. Głowacki, The Rockland condition for nondifferential convolution operators. II, Studia Math. 98 (1991), no. 2, 99–114.
  • [21] R. Goodman, Singular integral operators on nilpotent Lie groups, Ark. Mat. 18 (1980), no. 1, 1–11.
  • [22] B. Helffer and J. Nourrigat, Caracterisation des opérateurs hypoelliptiques homogènes invariants à gauche sur un groupe de Lie nilpotent gradué, Comm. Partial Differential Equations 4 (1979), no. 8, 899–958.
  • [23] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk 17 (1962), no. 4 (106), 57–110, Russian Math. Surveys 17, no.4(1962), 53–104.
  • [24] A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups, Ann. of Math. (2) 93 (1971), 489–578.
  • [25] J. J. Kohn and L. Nirenberg, An algebra of pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 269–305.
  • [26] A. Melin, Parametrix constructions for right invariant differential operators on nilpotent groups, Ann. Global Anal. Geom. 1 (1983), no. 1, 79–130.
  • [27] A. Melin, Lie filtrations and pseudodifferential operators, preprint, 1982.
  • [28] S. G. Mikhlin, Singular integral equations, Uspekhi Mat. Nauk 3 (1948), 29–112, Amer. Math. Soc. Transl. Ser. 1 24 (1950).
  • [29] K. G. Miller, Parametrices for hypoelliptic operators on step two nilpotent Lie groups, Comm. Partial Differential Equations 5 (1980), no. 11, 1153–1184.
  • [30] N. Moukaddem, Inversibilité d'opérateurs integraux singuliers sur des groupes nilpotent de rang $3$, Ph.D. thesis, L'Université de Rennes I, 1986.
  • [31] A. Nagel, J.-P. Rosay, E. M. Stein, and S. Wainger, Estimates for the Bergman and Szegő kernels in $\bf C\sp 2$, Ann. of Math. (2) 129 (1989), no. 1, 113–149.
  • [32] A. Nagel and E. M. Stein, Lectures on Pseudo-differential Operators: Regularity Theorems and applications to Non-elliptic Problems, Math. Notes, vol. 34, Princeton Univ. Press, Princeton, 1979.
  • [33] L. Polin, Pseudodifferential operators on nilpotent Lie groups with dilations, dissertation, State Univ. of N. Y. at Stony Brook, 1989.
  • [34] C. Rockland, Hypoellipticity on the Heisenberg group-representation-theoretic criteria, Trans. Amer. Math. Soc. 240 (1978), 1–52.
  • [35] L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1976), no. 3-4, 247–320.
  • [36] M. E. Taylor, Noncommutative microlocal analysis. I, Mem. Amer. Math. Soc. 52 (1984), no. 313, iv+182.